Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 243, NWS Pueblo, CO

August 7, 2018El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 3:43 PM MDT for El Paso County, Teller County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2018, 3:43 PM MDT (21:43 UTC)
Expired
Aug 7, 2018, 4:15 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:10 PM MDTHAIL 1.253 Wsw Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 1:45 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS55 KPUB 072143 RRA
SVRPUB
COC041-119-072215-
/O.NEW.KPUB.SV.W.0243.180807T2143Z-180807T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
343 PM MDT TUE AUG 7 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  East central Teller County in central Colorado...
  Southwestern El Paso County in east central Colorado...

* Until 415 PM MDT.

* At 343 PM MDT, a severe thunderstorm was located over Chipita Park,
  or 10 miles northwest of Colorado Springs, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Woodland Park, Manitou Springs, Green Mountain
  Falls, Pikes Peak, Crystola, Security, Stratmoor, Chipita Park,
  Fort Carson, Peterson AFB, Cimarron Hills, Cascade and
  Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3886 10513 3901 10501 3889 10464 3866 10481
TIME...MOT...LOC 2143Z 300DEG 17KT 3891 10500 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
3 follow-up statements
989 
WWUS55 KPUB 072157
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
357 PM MDT TUE AUG 7 2018

COC041-119-072215-
/O.CON.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
357 PM MDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES...

At 357 PM MDT, a severe thunderstorm was located over Manitou
Springs, or near Colorado Springs, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Manitou Springs, Pikes Peak, Stratmoor, Fort
Carson, Security, Peterson AFB, Cimarron Hills, Cascade, Chipita Park
and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 10506 3898 10495 3889 10464 3866 10481
TIME...MOT...LOC 2157Z 300DEG 17KT 3888 10492 

HAIL...1.00IN
WIND...60MPH
 
$$

PGW
803 
WWUS55 KPUB 072206
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
406 PM MDT TUE AUG 7 2018

COC041-119-072215-
/O.CON.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
406 PM MDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES...

At 405 PM MDT, a severe thunderstorm was located over Manitou
Springs, or near Colorado Springs, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Manitou Springs, Stratmoor, Fort Carson, Security,
Peterson AFB, Cimarron Hills and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3880 10503 3894 10490 3885 10467 3866 10481
TIME...MOT...LOC 2205Z 304DEG 15KT 3882 10490 

HAIL...1.50IN
WIND...60MPH
 
$$

PGW
274 
WWUS55 KPUB 072215
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
415 PM MDT TUE AUG 7 2018

COC041-119-072225-
/O.EXP.KPUB.SV.W.0243.000000T0000Z-180807T2215Z/
Teller CO-El Paso CO-
415 PM MDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES HAS EXPIRED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.

LAT...LON 3880 10503 3894 10490 3885 10467 3866 10481
TIME...MOT...LOC 2215Z 300DEG 17KT 3880 10485 

$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:06 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 7, 2:06 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
206 PM MDT Tue Aug 7 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 203 PM MDT Tue Aug 7 2018

Forecast models continue to show showers/tstms over the eastern
mtns and along the I-25 corridor early this evening, and then as
an upper level disturbance moves southeast acrs the eastern
portions of the state, the storms will spread acrs the plains thru
the late evening. The western mtns and high valleys are still
expected to see a lower risk of showers/tstms this evening.

With abundant moisture over the area today, heavy rain remains a
threat thru the evening and into the late night hours in some
locations, and could present a flash flood risk for urban areas,
burn scars over eastern areas, and in areas where heavy rain fell
yesterday. There also continues to be the risk of a few severe
storms over the southeast plains this evening and a Severe
Thunderstorm Watch is in effect until 9 PM MDT.

The NAM shows some lingering precip over the far southeast plains
into the late night/early morning hours.  The GFS does the same, but
also shows some light lingering precip over and near some of the
eastern mtns. The HRRR shows some light linger precip over Baca
county thru about 09-10Z, and dry conditions elsewhere.  Have
decided to carry some low POPs thru about 11Z over mainly the far
southeast plains.

There will still be ample moisture over the area on Wed.  It looks
like storms will initiate around Noon over the eastern mtns and move
off over portions of the I-25 corridor.  The storms are not expected
to spread acrs the southeast plains until the evening hours.
Conditions will again be favorable for  a few severe storms over the
plains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 203 PM MDT Tue Aug 7 2018

There is continued low spreads among the ensemble members through
the extended, with some spread as we get into Monday and Tuesday
next week.  Operational solutions remain similar leading to higher
confidence through at least the weekend.

Wednesday night into Thursday...high pressure will remain centered
over Nevada with disturbances rotating south across Colorado
Wednesday night into Thursday.  Expect widespread showers and
thunderstorms across the Eastern Mountains, spreading east into the
I-25 corridor, then south and east overnight.  Locally heavy
rainfall will remain possible with flash flooding on area burn
scars, urban areas and locations that have seen heavy rains the past
couple of days.  In addition, one or two storms could become strong
to severe as they move across the Plains with large hail and
damaging winds the main threats. This activity will shift south into
New Mexico late Wednesday night into Thursday morning. Models are
slightly different on Thursday. The NAM has one last upper wave
rotating around the high to the west, dropping south across
Colorado.  The GFS does not, confining shower and thunderstorm
activity to the Continental Divide.  Given the uncertainty, will
continue with POPs across the mountain areas, spreading east into
the I-25 corridor through the evening hours. Expect this activity to
shift southward into New Mexico by late evening.

Friday into Monday...the high pressure over the west is forecast to
shift east and north with northeasterly flow setting up across the
region.  Expect showers and thunderstorms to become more diurnally
and terrain driven Friday and through the weekend.  Initial
development will occur over the mountains, primarily along the
Continental Divide.  Activity will then spread southwest into New
Mexico during the evening or dissipate after sunset.  Locally heavy
rainfall will remain possible, especially over the San Juan range.

Tuesday...there are slight differences in the operational solutions.
The GFS shifts the high pressure westward, while an upper
disturbances drops southeast across Colorado with a return to
widespread showers and thunderstorms across the area.  The ECMWF has
a similar upper disturbance, but much further north.  It also tries
to bring a disturbance up from the south which the GFS does not
have. Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 203 PM MDT Tue Aug 7 2018

KCOS and KPUB could see thunderstorms in the vicinity thru the
evening, with heavy rain being a threat. Some hail may also occur
with stronger storms.  By the late night hours, the threat of storms
should end, but there is the possibility of some low stratus
developing.

KALS is expected to have VFR conditions thru the 24 hrs period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>075-
077>088-094.

&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1135 AM MDT Tue Aug 7 2018

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1135 AM MDT Tue Aug 7 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop along the eastern mountains
early this afternoon, and then spread eastward over the plains
through the evening. There will be the potential for some severe
storms, with large hail up to 2.5 inches in diameter, and wind
gusts up to 70 mph, being the primary risks. The location at
greatest risk for severe thunderstorms today, will be across the
eastern slopes of the southeast mountains and the I-25 corridor
counties from El Paso county to the New Mexico border. An isolated
tornado cannot be ruled out, particularly south of highway 50.

Intense rainfall rates will be likely again today which may
result in flash flooding, particularly for the burn scars in the
southeast mountains, such as Spring, Hayden Pass, Junkins, and
Waldo. Urban areas and locations with saturated soil conditions
from yesterday's heavy rainfall will also be prone to flash
flooding if impacted again today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will redevelop across the mountains and
adjacent plains on Wednesday. One or two storms could become
strong to severe across the southeast mountains and plains, with
large hail and damaging winds possible. Locally heavy rainfall
capable of producing flash flooding, will be possible for area
burn scars once again.

Isolated to scattered thunderstorms will be possible across the
mountains for Thursday and Friday with a general drying trend
expected for the weekend into next Monday. The primary storm
threats will be lightning, brief heavy rainfall and wind gusts up
to 40 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible this afternoon and evening across the southeast
mountains and adjacent plains.

28/28

In the hours before

Special weather statement, Aug 7, 2:51 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
251 PM MDT TUE AUG 7 2018

COZ081-084-085-072115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
251 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 17 miles north of Colorado Springs, moving southeast at
40 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Northeastern Colorado Springs, Monument, Air Force Academy, Calhan,
Black Forest, Peyton, Gleneagle and Falcon.

LAT...LON 3911 10421 3884 10446 3903 10497 3913 10491
      3913 10438
TIME...MOT...LOC 2050Z 298DEG 37KT 3908 10483

kam
Special weather statement, Aug 7, 2:57 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT TUE AUG 7 2018

COZ074-088-072145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
257 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 345 PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm over
Boncarbo, or 11 miles west of Trinidad, moving southeast at 10 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Trinidad, Cokedale, Starkville, Segundo, Boncarbo and Raton Pass.

LAT...LON 3726 10486 3730 10468 3700 10435 3699 10471
TIME...MOT...LOC 2057Z 320DEG 8KT 3719 10471

kam
Special weather statement, Aug 7, 3:00 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT TUE AUG 7 2018

COZ079-080-086-087-072145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
300 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Greenhorn Mountain, or 27 miles southwest of
Pueblo, moving east at 10 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Greenhorn Mountain, Rye and Colorado City.

LAT...LON 3787 10503 3803 10491 3797 10450 3770 10464
TIME...MOT...LOC 2100Z 288DEG 10KT 3793 10488

kam
Local storm report, Aug 7, 3:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             COLORADO CITY           37.94N 104.85W
08/07/2018  M1.00 INCH       PUEBLO             CO   PUBLIC

            A COLORADO CITY, CITY EMPLOYEE, REPORTED THE
            1.0 INCH HAIL.

&&
Local storm report, Aug 7, 3:12 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             1 WSW BONCARBO          37.21N 104.72W
08/07/2018  M1.00 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&
Local storm report, Aug 7, 3:20 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
320 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             4 N DIVIDE              39.00N 105.15W
08/07/2018  M1.50 INCH       TELLER             CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas47 min
Aug 6, 6:22 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo41 min
Aug 6, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo47 min
Aug 6, 6:59 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
Aug 6, 7:03 PM MDTSpecial Weather StatementPUBLas Animas27 min
Aug 6, 7:12 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero48 min
Aug 6, 7:17 PM MDTTornado WarningPUBLas Animas28 min
Aug 6, 7:32 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero28 min
Aug 6, 7:46 PM MDTSevere Thunderstorm WarningPUBLas Animas29 min
Aug 6, 7:51 PM MDTSpecial Weather StatementPUBLas Animas24 min
Aug 6, 8:01 PM MDTSpecial Weather StatementPUBLas Animas29 min
Aug 6, 8:07 PM MDTSpecial Weather StatementPUBOtero38 min
Aug 6, 8:32 PM MDTSpecial Weather StatementPUB43 min
Aug 6, 8:43 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 6, 8:45 PM MDTSpecial Weather StatementPUBOtero45 min
Aug 6, 9:26 PM MDTSpecial Weather StatementPUBLas Animas49 min
Aug 6, 10:00 PM MDTSpecial Weather StatementPUBElbert15 min
Aug 6, 10:16 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo3 hr
Aug 6, 11:23 PM MDTSpecial Weather StatementPUB52 min
Aug 6, 11:25 PM MDTSpecial Weather StatementPUBPueblo35 min
Aug 6, 11:49 PM MDTSevere Thunderstorm WarningPUBPueblo41 min
Aug 7, 12:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 7, 12:25 AM MDTFlash Flood WarningPUBPueblo2 hr
Aug 7, 12:27 AM MDTSevere Thunderstorm WarningPUBPueblo22 min
Aug 7, 1:06 AM MDTSpecial Weather StatementPUBOtero84 min
Aug 7, 1:46 AM MDTSpecial Weather StatementPUBPueblo74 min
Aug 7, 2:18 AM MDTFlash Flood WarningPUBBaca, Las Animas3 hr
Aug 7, 3:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more20 hr
Aug 7, 2:25 PM MDTSpecial Weather StatementPUBTeller50 min
Aug 7, 2:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Aug 7, 2:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Aug 7, 2:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
Aug 7, 3:00 PM MDTSpecial Weather StatementPUBHuerfano45 min
Aug 7, 3:05 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo40 min
Aug 7, 3:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Aug 7, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller31 min
Aug 7, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas15 min
Aug 7, 3:49 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo26 min
Aug 7, 4:07 PM MDTSevere Thunderstorm WarningPUBLas Animas23 min
Aug 7, 4:15 PM MDTSpecial Weather StatementPUBHuerfano45 min
Aug 7, 4:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 4:28 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Aug 7, 5:08 PM MDTAreal Flood AdvisoryPUBLas Animas112 min
Aug 7, 5:46 PM MDTSevere Thunderstorm WarningPUBCuster44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.